# SDR DL76L060973

- Difficulty date: November 21, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 75,500 hours, 11,606 cycles
- Engine: Pwa PW4060
- Engine time: 64,741 hours, 11,896 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 721007792
- Part serial: 724151
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START NR 2 ENG OIL QTY DROPPED TO 3-4 QTS QTY BELOW DISPATCH LIMITS.  MTC IN WORK PERFORMED NR 2 ENGINE CHANGE IAW TRANSMITTAL 1T149.
